# SDR CA120116010

- Difficulty date: January 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC7103
- Aircraft time: 30,853 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 72980010217
- Condition: Leaking
- Location: Hyd System
- Part time: 879 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC LEAK FROM NR 1 NACELLE NOTICED AFTER LANDING. THE LEAK LOCATED AT NR 1 PRESSURE MANIFOLD SUPPLY LINE.  MAINTENANCE REPLACED THE TUBE AND REPLENISHED HYD SYS NR 1, ACFT WAS RETURNED TO SERVICE.
